CaltechAUTHORS
  A Caltech Library Service

On the order of Dirichlet L-functions

Kolesnik, G. (1979) On the order of Dirichlet L-functions. Pacific Journal of Mathematics, 82 (2). pp. 479-484. ISSN 0030-8730. http://resolver.caltech.edu/CaltechAUTHORS:KOLpjm79

[img]
Preview
PDF
See Usage Policy.

408Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:KOLpjm79

Abstract

Let L(s, X) be a Dirichlet L-function, where X is a nonprincipal character (mod q) and s = σ + it.


Item Type:Article
Additional Information:© 1979 Pacific Journal of Mathematics. Received January 25, 1977.
Record Number:CaltechAUTHORS:KOLpjm79
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:KOLpjm79
Alternative URL:http://projecteuclid.org/Dienst/UI/1.0/Summarize/euclid.pjm/1102784888
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:711
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:16 Sep 2005
Last Modified:26 Dec 2012 08:41

Repository Staff Only: item control page